MAUDE Adverse Event Report: ACCLARENT, INC. TRUDI SUCTION, 90 - 1PK; EAR, NOSE, AND THROAT STEREOTAXIC INSTRUMENT

ACCLARENT, INC. TRUDI SUCTION, 90 - 1PK; EAR, NOSE, AND THROAT STEREOTAXIC INSTRUMENT
Catalog Number TDNS090Z
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Information regarding patient identifier, date of birth, age, gender, weight, race, and ethnicity were not provided.Section d.4: the trudi device does not have an expiration date; it is not a single use device.Trudi¿ suction instruments are supplied non-sterile and must be cleaned and sterilized prior to each usage.Section e.1: the name, phone and email address of the initial reporter are not available / reported.Section h.3: the device is available to be returned for evaluation and testing.However, it has not been received to date as indicated as ¿other¿ in this section as the reason for non-evaluation.If the device returns, a device investigation will be performed.A review of manufacturing documentation associated with this lot (2208299) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no nonconformances related to device manufacture or inspection.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by acclarent, or its employees that the report constitutes an admission that the product, acclarent, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
The healthcare professional reported that during a primary functional endoscopic sinus surgery (fess) procedure, the 90° trudi nav suction device (tdns090z / 2208299) stopped navigating.It was reported that when the suction device was in the zone, the icon for the suction device was green, but they were unable to visualize the suction device on the trudi system.The navigation cable was replaced, but the issue persisted.The suction device was replaced and the issue was resolved.There was no report of any negative patient impact.On (b)(6) 2024, additional information was received.Per the information, the sterilization method used was as ¿per ifu.¿ the number of times the device has been reprocessed cannot be determined for certain, but it was ¿less than 20¿ times.The device icon was green but [the device] was not navigating.There was no error message on the trudi nav monitor.The device was plugged in before registration.The information indicated the suction device was a 90-degree suction device.On 25-apr-2024, the correct serial number (b)(6) of the device was provided.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to report that the product analysis lab received the complaint device on 08-may-2024.A supplemental 3500a report will be submitted once the product investigation has been completed.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to report the investigational finding of the returned device.The complaint product was returned and received for evaluation and analysis.The investigation is documented below.Investigation summary: a non-sterile 90° trudi nav suction device was received contained in the decontamination pouch.Visual inspection was performed.No appearance of damage was observed.The electrical functionality was tested, and the device was found to be out of the specifications for the sensor connectivity values, and shield connectivity to body values.The reported issue documented in the complaint was confirmed due to the failure found on the electrical test.A capa is currently investigating suction tool failures.A review of manufacturing documentation associated with this lot (2208299) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no nonconformances related to device manufacture or inspection.As part of acclarent quality process, all devices are manufactured, inspected, and released to approved specifications.Updated sections: b.4, g.3, g.6.H.2, h.3, h.6, and h.11.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.

Brand Name
TRUDI SUCTION, 90 - 1PK
Common Device Name
EAR, NOSE, AND THROAT STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
ACCLARENT, INC.
31 technology drive
irvine CA 92618
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
303552-6892
MDR Report Key19195760
Report Number3005172759-2024-00029
Device Sequence Number7641015
Product Code PGW
UDI-Device Identifier10705031245891
UDI-Public10705031245891
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K180948
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTDNS090Z
Device Lot Number2208299
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2024
Supplement Date Received by Manufacturer05/08/2024
06/13/2024
Initial Report FDA Received Date04/26/2024
Supplement Report FDA Received Date05/08/2024
06/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/10/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown